# SDR AALA2018121329027

- Difficulty date: December 4, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 59,272 hours, 22,327 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hinge
- Condition: Broken
- Location: Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR SLIDE BOTTLE DOOR HINGE WAS BROKEN.  . REPLACED THE HINGE IAW AMM 52-41-24.
